Optical soliton perturbation with resonant nonlinear Schrodinger's equation having full nonlinearity by modified simple equation method


Biswas A., Yildirim Y., YAŞAR E. , Zhou Q., Moshokoa S. P. , Belic M.

OPTIK, vol.160, pp.33-43, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 160
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.01.098
  • Title of Journal : OPTIK
  • Page Numbers: pp.33-43
  • Keywords: Solitons, Perturbation, Full nonlinearity, Non-Kerr law, TIME-DEPENDENT COEFFICIENTS, POWER-LAW NONLINEARITY

Abstract

This paper retrieves soliton solutions to the perturbed resonant nonlinear Schrodinger's equation with time-dependent coefficients using the modified simple equation method. The four types of exotic non-Kerr laws studied in this paper are quadratic-cubic law, anti cubic law, cubic-quintic-septic law and triple-power law. These soliton solutions appear with constraint conditions that guarantee their existence. (C) 2018 Elsevier GmbH. All rights reserved.